# SDR CALA2023041001091

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 69,804 hours, 29,822 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 1844397
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2, TOW TEAM REPORTED FUEL CAP MISSING FROM AIRCRAFT UPON ARRIVAL. TOMC SMITH INSTALLED SERVICEABLE FUEL CAP.  PARTS USED:  1844397,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1844397  SN OFF 7014 CAP, COUPLING R  OFF 31-2825-9-0001 7014 ON 31-2825-9-0001 7060
